# SDR FDEA201001050015

- Difficulty date: January 5, 2010
- Submitted: January 6, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1023
- Condition: Corroded
- Location: Bs 1640 S22l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME UPPER CHORD HAS CORROSION STA 1640, S-22L.  AFTER FURTHER EVALUATION IAW DWG NR 146N1023 FRAME THICKNESS IS .080, AFTER BLEND OUT FOR CORROSION REMOVAL, MAT REMAIN IS .077, FRAME IS WITHIN LIMITS IAW SRM 53-00-07 FIG. 101 DET. 2 AND IS A MINOR REPAIR NO FOLLOW-UP   INSPECTION REQUIRED.
